RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. LOMI, 1989 Volume 172, Pages 78–87 (Mi znsl4482)

This article is cited in 7 papers

Lagrange identity and the hooks formula

A. N. Kirillov


Abstract: A simple combinatorial proof of the hooks formula for the dimensions of irreducible representations of the symmetric group is presented.

UDC: 519.117


 English version:
Journal of Soviet Mathematics, 1992, 59:5, 1078–1084

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025